# SDR SWAA2023050927995

- Difficulty date: April 15, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E STRUCTURE;SHOWS INB FIXED UPPER PANEL SUPPORT ANGLE BRACKET WITH INB ATTACH BRACKET CRACKED.MKD<[01] REMOVED AND REPLACED DAMAGED LT WING T/E STRUCTURE I/B FIXED UPPER PANEL SUPPORT ANGLE BRACKET I/B ATTACH BRACKET IN REF WITH SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1; COMPLETE
